alexa Hand-Foot and Mouth syndrome with Capecitabine | Open Access Journals
ISSN: 2327-5146
General Medicine: Open Access
Make the best use of Scientific Research and information from our 700+ peer reviewed, Open Access Journals that operates with the help of 50,000+ Editorial Board Members and esteemed reviewers and 1000+ Scientific associations in Medical, Clinical, Pharmaceutical, Engineering, Technology and Management Fields.
Meet Inspiring Speakers and Experts at our 3000+ Global Conferenceseries Events with over 600+ Conferences, 1200+ Symposiums and 1200+ Workshops on
Medical, Pharma, Engineering, Science, Technology and Business

Hand-Foot and Mouth syndrome with Capecitabine

Issam Lalya* and Hamid Mansouri
Department of Radiation Oncology, Military Teaching Hospital of Rabat, Mohammed V University, Rabat-Morocco
*Corresponding Author : Issam Lalya
Department of Radiation Oncology
Military Teaching Hospital of Rabat
Mohammed V University, Rabat, Morocco
Tel: 00212661572770
E-mail: [email protected]
Received: February 21,2016 Accepted: February 24,2016 Published:  February 26,2016
Citation: Issam L, Mansouri H (2016) Hand-Foot and Mouth syndrome with Capecitabine. Gen Med (Los Angel) 4:i111. doi: 10.4172/2327-5146.1000i111
Copyright: © 2016 Issam L, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 

Visit for more related articles at General Medicine: Open Access

Clinical Image
A 33-year-old woman presented with anal squamous cell carcinoma staged T2N1M0, she underwent radiation therapy with concomitant Capecitabine administered orally at a dose of 825 mg/m2 twice a day throughout the course of radiation. Three weeks after initiation of treatment she presented with hyperpigmentation involving the dorsum and the bottom of both hands and feet, with reinforcement over the knuckles and toes (Figures 1,2).
Careful examination of the palms showed erythema underlying the hyperpigmentation. We retained the diagnosis of palmar–plantar erythrodysesthesia (the hand–foot syndrome). The peculiar case of this patient is the involvement of the dorsum of the tongue with patchy and confluent hyperpigmentation without ulceration (Figures 3,4).
Treatment with topical agents was initiated without interrupting Capecitabine.One month after the end of treatment, all of the above described lesions completely resolved. To the best of our knowledge this is the first case of Hand-Foot syndrome associated to hyperpigmentation of the tongue.

Figures at a glance

Figure Figure Figure Figure
Figure 1 Figure 2 Figure 3 Figure 4
Select your language of interest to view the total content in your interested language
Post your comment

Share This Article

Relevant Topics

Recommended Conferences

Article Usage

  • Total views: 7863
  • [From(publication date):
    February-2016 - Jul 28, 2017]
  • Breakdown by view type
  • HTML page views : 7784
  • PDF downloads :79
 

Post your comment

captcha   Reload  Can't read the image? click here to refresh

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords